MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE
Model Number 08387052001
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guide me meter is burnt inside the battery compartment.The caller reported that the meter had been dropped in water, and that is when they noticed smoke.After further observation, they alleged the inside of the battery compartment is burnt.The caller stated that the meter and batteries were safe to touch.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE ME
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ALTEK MEDICAL LIMITED.
3rd main street
2f, building no. 1
jiangsu AL 21530 1
CH   215301
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key10643034
Report Number3011393376-2020-03644
Device Sequence Number2792865
Product Code NBW
UDI-Device Identifier00365702702431
UDI-Public00365702702431
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number08387052001
Device Catalogue Number08387052001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/19/2020
07/22/2025
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/29/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexMale